Alert archive / New Mexico / High Wind Warnings in 2007
High Wind Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Jun 5, 2007, 3:39 PM MDT. It took effect at Jun 6, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 3:39 PM MDT (21:39 UTC)
- In effect from
- Jun 6, 2007, 12:00 PM MDT
- Expired
- Jun 6, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 052139 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 339 PM MDT TUE JUN 5 2007 ...STRONG WINDS AND DRY CONDITIONS AREA WIDE ACROSS THE BORDERLAND WEDNESDAY... .STRONG WINDS ARE EXPECTED ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO TOMORROW. A BROAD UPPER LEVEL TROUGH WILL MOVE ACROSS THE WESTERN UNITED STATES ON WEDNESDAY. THIS LARGE SCALE FEATURE WILL TIGHTEN PRESSURE GRADIENTS AND DIRECT A JET OF STRONG WINDS ALOFT OVER THE REGION. IN ADDITION...A DEEP SURFACE TROUGH WILL DEVELOP TO OUR EAST WHICH WILL FURTHER ENHANCE LOW LEVEL WIND SPEEDS. DAYTIME HEATING WILL COMBINE THE UPPER LEVEL AND LOWER LEVEL WINDS FOR A WINDY AFTERNOON AND EVENING. NMZ025-060545- /O.NEW.KEPZ.HW.W.0003.070606T1800Z-070607T0300Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 339 PM MDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. STRONG SOUTHWEST FLOW WILL PRODUCE WINDY CONDITIONS. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 55 MPH OVER THE HIGH TERRAIN OF THE SOUTHERN SACRAMENTO MOUNTAINS AND EAST SLOPES ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PERSONS SHOULD TRAVEL WITH CARE DUE TO THE POSSIBILITY OF FLYING DEBRIS AND DOWNED TREES ACROSS ROADS. FIRE DANGER WILL BE ELEVATED DUE TO THE DRY WINDS...SO BE FIRE WISE. $$ NMZ022>024-030>032-TXZ055-056-060545- /O.NEW.KEPZ.WI.Y.0010.070606T1800Z-070607T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 339 PM MDT TUE JUN 5 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. STRONG SOUTHWEST FLOW WILL PRODUCE WINDY CONDITIONS. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. AREAS OF BLOWING DUST ARE LIKELY. ISOLATED AREAS WILL SEE VISIBILITY REDUCED TO NEAR A MILE. PERSONS SHOULD TRAVEL WITH CARE AS TREACHEROUS CONDITIONS CAN BE EXPECTED. STRONG CROSS WINDS WILL MAKE CONTROLLING HIGH PROFILE VEHICLE DIFFICULT. WATCH OUT FOR SUDDEN REDUCTIONS IN VISIBILITY DUE TO BLOWING DUST. FIRE DANGER WILL BE ELEVATED DUE TO THE DRY WINDS...SO BE FIRE WISE. $$ BIRD
2 follow-up statements
000 WWUS74 KEPZ 060417 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1017 PM MDT TUE JUN 5 2007 ...STRONG WINDS...HOT TEMPERATURES AND DRY CONDITIONS ACROSS THE BORDERLAND WEDNESDAY... .STRONG WINDS ARE EXPECTED ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO WEDNESDAY. AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW PRESSURE SYSTEM DEVELOPS OVER THE HIGH PLAINS. THIS WEATHER PATTERN WILL GENERATE STRONG WEST TO SOUTHWEST WINDS THROUGH SOUTHERN NEW MEXICO AND WESTERN TEXAS WITH WIND GUSTS TO 45 MPH OVER LOWER ELEVATIONS AND GUSTS TO 55 ON THE HIGHER MOUNTAINS. THE WINDS WILL CAUSE BLOWING DUST AND SAND WITH AREAS OF VISIBILITIES UNDER A MILE IN SOME FEW AREAS. IN ADDITION THE COMBINATION OF HIGH WINDS...HOT TEMPERATURES AND LOW HUMIDITIES WILL ENHANCE THE WILD FIRE DANGER. NMZ025-061830- /O.CON.KEPZ.HW.W.0003.070606T1800Z-070607T0300Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 1017 PM MDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR OVER THE HIGH TERRAIN OF THE SOUTHERN SACRAMENTO MOUNTAINS AND EAST SLOPES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PERSONS SHOULD TRAVEL WITH CARE DUE TO THE POSSIBILITY OF FLYING DEBRIS AND DOWNED TREES ACROSS ROADS. FIRE DANGER WILL BE ELEVATED DUE TO THE DRY WINDS...SO BE FIRE WISE. $$ NMZ022>024-030>032-TXZ055-056-061830- /O.CON.KEPZ.WI.Y.0010.070606T1800Z-070607T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 1017 PM MDT TUE JUN 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... STRONG SOUTHWEST WINDS OF AROUND 30 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. THE HIGH WINDS WILL CAUSE BLOWING SAND AND DUST ACROSS THE REGION WITH VISIBILITIES UNDER A HALF MILE IN A FEW AREAS...INCLUDING ALONG PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG VICINITIES. PERSONS SHOULD TRAVEL WITH CARE AS TREACHEROUS CONDITIONS CAN BE EXPECTED. STRONG CROSS WINDS WILL MAKE CONTROLLING HIGH PROFILE VEHICLE DIFFICULT. WATCH OUT FOR SUDDEN REDUCTIONS IN VISIBILITY DUE TO BLOWING DUST. THE COMBINATION OF HIGH WINDS...HOT TEMPERATURES AND LOW HUMIDITIES WILL BRING AN INCREASE TO THE FIRE DANGER SO BE FIRE WISE. $$ ROGASH
000 WWUS74 KEPZ 062000 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 200 PM MDT WED JUN 6 2007 ...STRONG WINDS...HOT TEMPERATURES AND DRY CONDITIONS WILL PERSIST ACROSS THE BORDERLAND INTO THE EARLY EVENING HOURS... .STRONG WINDS WITH GUSTS OVER 40 MPH ARE OCCURRING ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO TODAY. A STRONG UPPER LEVEL TROUGH IS MOVING ACROSS THE ROCKY MOUNTAINS AS A SURFACE LOW PRESSURE SYSTEM DEVELOPS OVER EASTERN COLORADO AND NEW MEXICO. THIS WEATHER PATTERN IS GENERATING STRONG WEST TO SOUTHWEST WINDS THROUGH SOUTHERN NEW MEXICO AND WESTERN TEXAS WITH WIND GUSTS TO 45 MPH OVER LOWER ELEVATIONS AND GUSTS TO 55 ON THE HIGHER MOUNTAINS. THE WINDS WILL CAUSE BLOWING DUST AND SAND WITH AREAS OF VISIBILITIES UNDER A MILE IN SOME FEW AREAS. IN ADDITION THE COMBINATION OF HIGH WINDS...HOT TEMPERATURES AND LOW HUMIDITIES WILL ENHANCE THE WILD FIRE DANGER. NMZ025-070300- /O.CON.KEPZ.HW.W.0003.000000T0000Z-070607T0300Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 200 PM MDT WED JUN 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PERSONS SHOULD TRAVEL WITH CARE DUE TO THE POSSIBILITY OF FLYING DEBRIS AND DOWNED TREES ACROSS ROADS. FIRE DANGER WILL BE ELEVATED DUE TO THE DRY WINDS...SO BE FIRE WISE. $$ NMZ022>024-030>032-TXZ055-056-070300- /O.CON.KEPZ.WI.Y.0010.000000T0000Z-070607T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 200 PM MDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... PERSONS SHOULD TRAVEL WITH CARE AS DANGEROUS CONDITIONS CAN BE EXPECTED. STRONG CROSS WINDS WILL MAKE CONTROLLING HIGH PROFILE VEHICLE DIFFICULT. WATCH OUT FOR SUDDEN REDUCTIONS IN VISIBILITY DUE TO BLOWING DUST. THE COMBINATION OF HIGH WINDS...HOT TEMPERATURES AND LOW HUMIDITIES WILL BRING AN INCREASE TO THE FIRE DANGER SO BE FIRE WISE. $$ 20 NOVLAN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Jun 5, 3:18 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 5, 3:18 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
318 PM MDT TUE JUN 5 2007
.SYNOPSIS...
DEEP WESTERLY FLOW IS PUSHING MOISTURE OUT OF THE REGION AND
MOVING IN DRY AIR IN ITS PLACE. TOMORROW A BROAD UPPER LEVEL
TROUGH WILL MOVE INTO THE WESTERN UNITED STATES. THIS FEATURE WILL
INDUCE A SURFACE TROUGH TO OUR EAST RESULTING IN MUCH STRONGER
WINDS OVER THE REGION. A WIND ADVISORY WILL BE IN EFFECT FOR THE
ENTIRE AREA TOMORROW AFTERNOON. THE REST OF THE WEEK WILL CONTINUE
QUITE DRY AND WARM. FIRE DANGER ACROSS THE WESTERN MOUNTAINS AND
LOWLANDS WILL BE HIGH. AFTERNOON WINDS WILL BEGIN TO SLACKEN A
BIT BUT REMAIN BREEZY THURSDAY. FRIDAY AND SATURDAY MOISTURE
RETURNS TO THE EAST AND GIVES THE SACRAMENTO MOUNTAINS AND
HUDSPETH COUNTY SLIGHT RAIN CHANCES.
&&
.DISCUSSION...
SOME RESIDUAL MOISTURE REMAINS TRAPPED OVER THE CWFA...BUT DEEP
WESTERLY FLOW IS QUICKLY SCOURING OUT THE MOST OF IT. SOME CU
DEVELOPING OVER CENTRAL SKY ISLANDS BUT LITTLE HOPE OF ANY THING
MORE. TO THE EAST BETTER MOISTURE MAY GIVE RISE WITH HEATING TO AN
ISOLATED STORM OR TWO OVER THE S SACS AND EASTERN HUDSPETH COUNTY
BEFORE SUNSET.
SYNOPTICALLY A BROAD UPPER LEVEL TROUGH IS MOVING INTO THE WESTERN
U.S. THIS SYSTEM WILL PASS TO OUR NORTH...BUT WELL BE UNDER A MID
LEVEL JET IN THE TROUGHS BASE TOMORROW. THIS SYSTEM ALOFT WILL
INDUCE A SHARP LEE SURFACE TROUGH WHICH WILL ENHANCE LOW LEVEL
GRADIENTS AND WINDS. THUS A WINDY DAY EXPECTED WEDNESDAY. A WIND
ADVISORY WILL BE POSTED...WIND WARNING FOR THE SACS. IN ADDITION
VERY DRY AIR WILL ACCOMPANY. THUS FIRE WEATHER CONCERNS WILL
HEIGHTEN. TEMPS WILL STAY A DEGREE OR THREE ABOVE NORMAL.
GRADIENTS LOOSEN ON THURSDAY AS THE UPPER TROUGH LIFTS OUT AND THE
LEE TROUGH EASES. WINDS WILL REMAIN WEST AND BREEZY...BUT THE
WINDS WILL BE LIGHTER. DRY CONDITIONS WILL REMAIN AND FIRE DANGER
WILL REMAIN HIGH.
FRI A RETURN FLOW AT THE SURFACE TURNS WINDS BACK TO THE SOUTHEAST.
THIS WILL BEGIN A DRAW OF LOW LEVEL GULF MOISTURE BACK INTO THE
FAR EASTERN CWFA. THIS WILL IMPACT AREAS EAST OF THE RIO GRANDE AT
BEST. THIS FETCH WILL CONTINUE THROUGH SATURDAY BEFORE THE
WESTERLIES TAKE OVER ON SUNDAY. THUS HAVE INTRODUCED POPS BACK INTO
TO OTERO AND HUDSPETH FOR FRI EVE THROUGH SAT EVE. REST OF THE
AREA KEPT DRY.
SUNDAY ON EXPECT SEASONAL CONDITIONS...DRY...WARM.
&&
.AVIATION...06/00Z-07/00Z...
GENERALLY VFR CONDS EXPECTED THROUGH THE PERIOD. WIND ADVISORY FOR
WED AFTERNOON. WSW WINDS INCREASING TO 20-30 KTS WITH GUSTS TO
40 KTS EXPECTED. ISOLD MVFR VSBY POSSIBLE WED AFTERNOON ASSOCIATED
WITH BLDU.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 71 96 68 92 66 / 0 0 0 0 0
SIERRA BLANCA TX 65 95 62 92 61 / 10 0 0 0 0
LAS CRUCES 67 95 64 93 62 / 0 0 0 0 0
ALAMOGORDO 64 95 61 93 60 / 0 0 0 0 0
CLOUDCROFT 46 71 41 67 41 / 10 0 0 0 0
TRUTH OR CONSEQUENCES 64 92 61 91 60 / 0 0 0 0 0
SILVER CITY 57 86 52 84 52 / 0 0 0 0 0
DEMING 66 95 63 92 62 / 0 0 0 0 0
LORDSBURG 66 94 63 92 62 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ110-111.
WIND ADVISORY FROM 12 PM TO 9 PM MDT WEDNESDAY FOR NMZ022>024-
030>032.
HIGH WIND WARNING FROM 12 PM TO 9 PM MDT WEDNESDAY FOR NMZ025.
TX...WIND ADVISORY FROM 12 PM TO 9 PM MDT WEDNESDAY FOR TXZ055-056.
&&
BIRD
14/99Hazardous weather outlook, Jun 5, 10:20 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1020 AM MDT MON JUN 5 2007 NMZ022>025-030>032-TXZ055-056-061715- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1020 AM MDT MON JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT INCREASING WESTERLY FLOW WILL DEVELOP OVER MOST OF THE REGION TODAY. THIS WILL HASTEN DRYING OF THE AIRMASS END PUT AN END TO THUNDERSTORM CHANCES FOR ALL BUT THE EXTREME EASTERN PARTS OF THE AREA. FOR TODAY...SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS OVER THE SOUTHERN SACRAMENTO MOUNTAINS AND EASTERN PORTIONS OF HUDSPETH COUNTY. A FEW STORMS MAY FEW STORMS MAY PULSE BRIEFLY TO SEVERE LEVELS WITH LARGE HAIL AND STRONG GUSTY WINDS. STORMS THAT DEVELOP WILL MOVE EAST AND OUT OF THE AREA FAIRLY QUICKLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO SIGNIFICANT WEATHER EXPECTED AT THIS TIME. WE CAN EXPECT DRY AND WINDY CONDITIONS AREA WIDE ON WEDNESDAY AND THURSDAY. FIRE DANGER WILL INCREASE SIGNIFICANTLY DURING THIS PERIOD. MOISTURE APPEARS TO RETURN FRI AND SATURDAY OVER THE AREAS EAST OF THE RIO GRAND FOR SLIGHT STORM CHANCES LATE FRIDAY THROUGH SATURDAY EVENING. CONDITIONS LOOK TO RETURN TO DRY AND HOT AGAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:42 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 23 hr |
| Jun 5, 3:39 PM MDT | Wind Advisory | EPZ | 29 hr |
Nearby
High Wind Warnings in New Mexico, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.